# SDR 2A6R2019121655001

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N916LH
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 4,157 hours, 12,283 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Flex Coupling
- Part number: 76CF8716
- Part serial: 657
- Condition: Separated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND THE TAIL ROTOR FLEXBALL CABLE OUTER SHEATH AT THE AFT END TO BE BROKEN AND SEPARATED FROM THE CRIMPING SLEEVE APPROXIMATELY 1/4".  IF LEFT UNDISCOVERED FOR MUCH LONGER THERE WAS A RISK OF MECHANICAL BINDING OR INTRODUCTION OF FOREIGN DEBRIS / WATER WHICH COULD ALSO CAUSE BINDING.
